# SDR 2000ZZZX180

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CTEXT
- Make and model: Doug DC-8-71F
- Aircraft serial: 45945
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS63839
- Condition: Mismanufactured
- Location: Rt Mlg
- Part time: 81,575 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RT MLG ATTACH FITTING (TRUNNION) WHILE INSTALLING LOWER REAR AUXILIARY SPAR CAP TO TRUNNION, 'NEW CONDITION' BOLT, P/N NAS-638-39, CRACKED WHILE TURNING INTO POSITION.  THIS BOLT WAS ONLY BEING RUN IN AT TIME OF FAILURE, NOT TORQUED.  ACFT N NR HK-4176X.
